MAUDE Adverse Event Report: STERILMED, INC. HARMONIC ACE+7 SHEARS WITH ADVANCED HEMOSTASIS; SCALPEL, ULTRASONIC, REPROCESSED

STERILMED, INC. HARMONIC ACE+7 SHEARS WITH ADVANCED HEMOSTASIS; SCALPEL, ULTRASONIC, REPROCESSED
Model Number HARH36R
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product analysis lab received the device for evaluation.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a laparoscopic hysterectomy procedure with a reprocessed harmonic ace+7 shears with advanced hemostasis and the blade broke off and fell in the patient.The blade was removed.There was no patient consequence.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.This event has been assessed as an mdr reportable event.
 
Additional Manufacturer Narrative
It was reported that a patient underwent a laparoscopic hysterectomy procedure with a reprocessed harmonic ace+7 shears with advanced hemostasis and the blade broke off and fell in the patient.In the initial report, it was noted the device was returned.During investigation it was determined the device returned was not for this complaint.The device for this complaint was discarded.We could not confirm the reported issue because the product said to be involved was not received for evaluation.Since the device was not returned for evaluation, the visual and functional inspections could not be performed.A manufacturing record evaluation was conducted for the finished device lot 2122197 and no nonconformances were identified.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
HARMONIC ACE+7 SHEARS WITH ADVANCED HEMOSTASIS
Common Device Name
SCALPEL, ULTRASONIC, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
MDR Report Key12228123
Report Number2134070-2021-00016
Device Sequence Number1481306
Product Code NLQ
UDI-Device Identifier10888551045247
UDI-Public10888551045247
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K182272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2023
Device Model NumberHARH36R
Device Catalogue NumberHARH36R
Device Lot Number2122197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1